# SDR FDKA200802056

- Difficulty date: February 13, 2008
- Submitted: February 15, 2008
- Operation: Air carrier
- Aircraft: N839MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145416
- Aircraft time: 16,056 hours, 15,138 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6002 MCO (0640 PHX LCL).  EMERGENCY EXIT LIGHT GALLEY EXIT INOP.  MX RESECURED/RESET LIGHT ASSY.  OPS CHECK GOOD.
